# SDR DALA2019022401145

- Difficulty date: February 22, 2019
- Submitted: February 24, 2019
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 69,930 hours, 51,438 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO NR 1 ENG NOSE COWL LIP. REMOVED AND INSTALLED NR 1 ENGINE NOSE COWL PER AMM 71-10-01. INSPECTED FAN BLADES NO DAMAGE FOUND.
